# SDR UIEA2023042000373

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 55,690 hours, 30,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE, AFT CARGO COMPARTMENT, AT BS 727G +18", LBL 21.5", ZEE CHANNEL WITH CRACK.( REPAIRED SIDEPLATE SECTION AT LBL 21.5 BETWEEN BS727E+6.5" AND BS727J+16" I/A/W B737-800 BCF SRM 53-00-53-2R-6 REPAIR 6, PARAG 4 FIG 203 )
